# SDR EISA95519

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracks
- Location: Ws 546.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INDICATES TWO CRACKS AT LEFT WING RIB AT WS 546.5 LOWER FASTENER HOLE SECOND STRINGER FORWARD OF REAR SPAR.  REPLACED RIB ASSY PER SRM 51-10-01 AND 51-30-02.  (M)
